# SDR IXXA20240408021

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N395CM
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 107,677 hours, 18,188 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 14114889501
- Condition: Detached
- Location: Slide Carriage
- Part time: 107,677 hours, 18,188 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT CREW REPORTED AN APPEARANCE OF LONGITUDINAL CRACK IN LEFT SLIDING WINDOW CARRIAGE. LINE MAINTENANCE REMOVED CARRIAGE AND VERIFIED FAULT IS ISOLATED TO CARRIAGE ONLY. AIRCRAFT GROUNDED FOR CORRECTIVE ACTION.  LEFT CARRIAGE TRACK BRACKET REMOVED AND REPLACED. LEFT LINK ARM ADJUSTED. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
